In January she started having pain in her legs. It hascontinued to get worse. She now has real bad pain and has trouble walking or just standing. Could the Xanax be causing this? My sister took it years ago and said she had trouble like this and it wea changed to clonpin and it wnt away afte a while. My mom went to the dr. and he said it wasn't the Xanax but they haven't really told us what it is either. Could my sister be right?
Yes, your sister could be correct as muscle cramps and muscle stiffness are reported though uncommon as a side effect of Xanax. Then again, it could be something else. It really needs to be investigated further by a doctor.
Maybe you need to get another opinion from another doctor. If it was my mother, I would not want her to be this uncomfortable and unable to walk or stand. There is something not right about this situation.
I encourage you to investigate this problem further and not let this particular doctor keep you from seeking appropriate medical attention for this condition.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2009 • 9 answers
Has anyone found anything better than xanax-XR for panic attacks and anxiety? It works great for me?
Posted 27 Nov 2011 • 5 answers
Im 18 years old and I keep having anxiety attacks everyday and I was prescribed seroquel but it only
Posted 3 Apr 2012 • 6 answers
Posted 15 May 2012 • 3 answers
Panic Disorder - I have tinnitus .Doctor prescribed Xanax 2 mg 3 times a day .that seems like a very
Posted 25 Jun 2014 • 3 answers